Ask a doctor

3 weeks since 2nd vanquish treatment and I still have hard lumps in my abdomen. WIll these go away and can I continue treatment?

I am a 38 year old male and had my 2nd Vanquish treatment three weeks ago. Duirng this session, my skin felt hotter than usual. After the session I developed very large, lumpy nodules in the treatment area. I still have two areas with noticable lumps (although no more pain). WIll these eventually go away and is it safe to resume my third treatment if i still have the lumps present?

Doctor Answers (1)

LUMPINESS AFTER VANQUISH

+1
This condition is seen occasionally . It is due to the fast lysis ( cell death) of the fat and is called fat necrosis. It subsides after a couple of weeks and you can resume treatments. It shows that the treatment works, almost too well in these cases.. It is not a concern. discuss it with your physician.

Ahmet R Karaca MD


Detroit Plastic Surgeon
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.